# SDR AALA202412097375

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 30,626 hours, 12,618 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT IN POST FLIGHT REPORT WE RECEIVED  DOOR RIGHT AFT EMERGENCY EXIT MESSAGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
